# SDR REXA2022072601669

- Difficulty date: July 11, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK, RBL9, FS 349.00 - FS 485.00.00, IS CORRODED. 	REPLACED  SEAT TRACK I.A.W. CRJ 700 AMM # 53-00-49-000/400-801-A03.
